Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/86242
Type: Artigo
Title: Estimates for N-widths of sets of smooth functions on the torus Td
Author: Kushpel A.
Stabile R. L. B.
Tozoni S. A.
Abstract: In this paper, we investigate n-widths of multiplier operators Λ={λk}k∈Zd and Λ*={λk*}k∈Zd, Λ,Λ*:Lp(Td)→Lq(Td) on the d-dimensional torus Td, where λk = λ (|k|) and λk*=λ(|k|*) for a function λ defined on the interval [0, ∞), with |k|=(k12+⋯+kd2)1/2 and |
Subject: Toro (Geometria)
n-Larguras
Entropia
Multiplicadores (Análise matemática)
Teoria da aproximação
Country: Estados Unidos
Editor: Academic Press
Citation: Journal Of Approximation Theory. Academic Press Inc., v. 183, n. , p. 45 - 71, 2014.
Rights: Fechado
Identifier DOI: 10.1016/j.jat.2014.03.014
Address: https://www.sciencedirect.com/science/article/pii/S0021904514000586
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84899116592.pdf455.43 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.